# SDR ASAA11510663

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,682 hours, 6,008 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481024
- Part serial: 06167H2747
- Condition: Defective
- Location: Cockpit
- Part time: 19,676 hours, 6,007 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW HEAT OVERHEAT LIGHT ON.  TURNED OFF FOR 5 MINS.  TURNED BACK ON AND OVERHEAT LIGHT CAME ON AGAIN.  WHCU LOGGED WINDOW SENSOR FAULT.  CHECKED PRIM WINDOW SENSOR REF WDM 30 41 12.  FOUND 325 OHMS.  ALTERNATE WINDOW SENSOR FOUND TO BE 650 OHMS REF WDM 30 41 12.  REPLACED LT SIDE WINDOW HEAT CONTROL UNIT REF AMM 30 41 11 BITE TEST OK BUT LT SIDE WINDOW STILL OVERHEATS W/ SURFACE TEMP MEASURED AT 180*F.  REPLACED LT SLIDING WINDOW AND OPS CHECK NORMAL REF AMM 56 12 11.  NO LEAKS NOTED.  LT SIDE WINDOW HEAT OPS NORMAL PER ABOVE REFERENCE.
